# SDR AALA20111003AFW03

- Difficulty date: September 30, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 76,615 hours, 12,019 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON FORWARD UPPER WEB CRACK REPAIR AT POWER FEEDER CABLE CUTOUT.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-54-019251.
